# SDR ASOA20160810043

- Difficulty date: August 10, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 28,666 hours, 17,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG SMOKE ODOR IN COCKPIT AND FORWARD CABIN NO VISIBLE SMOKE.  ENGINE 1 AND APU RUNNING WITH BOTH PACKS ON.  MX PERFORMED OPERATIONAL CHECKS OF PACKS, ENGINES, APU AND COULD NOT DUPLICATE. ACFT APPROVED FOR RETURN TO SERVICE.
